MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC TRIPLE MARKER PANEL; TRIAGE CARDIAC PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC TRIPLE MARKER PANEL; TRIAGE CARDIAC PANEL
Model Number 97000HS
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation pending.Malfunction mdr for lot w63243b report number: 3013982035-2018-00004.
 
Event or Problem Description
The customer reported observing a variance for myoglobin during a lot to lot comparison with two different triage cardiac lot numbers.Patient results: triage cardiac lot w63243b, myo=90.1, triage cardiac lot w63316b, myo=118.Myoglobin reference range: 0-106 ng/ml.Patient was not treated based on the triage results.
 
Additional Manufacturer Narrative
Investigation conclusion: the customers complaint was not replicated with in-house testing of retain lot w63316b.No issues with myo recovery observed.Manufacturing batch records for lot w63316b were reviewed and found that the lot met final release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.

Brand Name
TRIAGE CARDIAC TRIPLE MARKER PANEL
Common Device Name
TRIAGE CARDIAC PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key7250241
Report Number3013982035-2018-00005
Device Sequence Number19091560
Product Code JHX
UDI-Device Identifier00893038002197
UDI-Public(01)00893038002197(10)W63316B(17)180429(11)170815
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2018
Device Model Number97000HS
Device Lot NumberW63316B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1